Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Niftran causes loose watery stools?

My mother aged 79 years has been prescribed Niftran 100 capsules 3 times daily for 10 days on account of Urinary Tract Infection. Today is the fifth day and she is passing yellow watery diarrhea for the last 2 days. Is it the side effect of Niftran capsule?
Thu, 30 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Diarrhea is one of the common side effects of this medicine. Although do not worry if it is mild diarrhea. Make sure she is well hydrated. Also, you can use ORS supplementation for it. This usually happens when the body is adjusting to the medicine. If the severity of diarrhea increases, then seek medical help. So that complications from severe dehydration can be avoided.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Manisha Auradkar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urinary tract infection


Can Niftran causes loose watery stools?

Hello, Diarrhea is one of the common side effects of this medicine. Although do not worry if it is mild diarrhea. Make sure she is well hydrated. Also, you can use ORS supplementation for it. This usually happens when the body is adjusting to the medicine. If the severity of diarrhea increases, then seek medical help. So that complications from severe dehydration can be avoided. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Manisha Auradkar, General & Family Physician